# SDR KBM2005F00142

- Difficulty date: July 11, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 2060702745
- Part serial: M11169
- Condition: Stuck
- Location: Turn And Bank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND BANK, UNIT SLIP NEEDLE STUCK WILL NOT MOVE AT ALL.  AIRCRAFT MEL UNTIL 7/20/05.  (K)
